# SDR MALA050169

- Difficulty date: February 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,827 hours, 20,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3 IS CORRODED FROM FS 296 TO FS 300.  DAMAGE HAS BEEN REPAIRED IAW SRM 53-70-60.  FOUND DURING 4Y/2Y CHECK IN BNA.
